Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the uniqueness of the MHD ball lightning solution

Title data

Kaiser, Ralf:
On the uniqueness of the MHD ball lightning solution.
In: Zeitschrift für angewandte Mathematik und Mechanik. Vol. 78 (1998) Issue S3 . - pp. 959-960.
ISSN 0946-8463
DOI: https://doi.org/10.1002/zamm.19980781550

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 14:51
Last Modified: 22 Mar 2021 14:51
URI: https://eref.uni-bayreuth.de/id/eprint/64113